# SDR HALA0700181

- Difficulty date: April 22, 2007
- Submitted: April 27, 2007
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 59,611 hours, 29,036 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 256 S27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE, BS 256 ABOVE STR 27L DAMAGE.  REPAIRED LIGHTNING STRIKE BY REMOVING AND REPLACING FASTENER AT BS 256 STR 27L PER SRM 53-00-01 FIG 201 SECITON II AND HAL M105 FILE 597053.
